Get your Health question answered in 3 easy steps

177 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does acutret cause delay in periods ?

i am 18 years old and 53 kgs..i hve taken acutret 20 mg for 3 months from november.since march i didnt have my periods .wat can be the possible reason for it.did acutret affect it
Mon, 23 Jan 2012
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
hi
acutret can cause menstruation problem
its very common
but its temporary ,
ask your dr for this and he will adjust the dose.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....